# SDR 98FDEA00061

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1051 72 C237 02 UPPER LOBE BS 1050, RBL 20 CORROSION ON TOP LEG OF FLOORBEAM.  REMOVED CORROSION CUTOUT DAMAGED AREA.  FABRICATED REPAIR PARTS.  INSTALLED REPAIR PER SRM 53-10-8 FIG 1.
